# SDR ASAA2016092018093

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,934 hours, 1,616 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD ECONOMIC FAULT CODE 77-20872, TOP LT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.  VERIFIED DISCREPANCY T49.5 INPUT MONITORING PAGE SHOWS S4 SHOWING DASHES. PERFORMED EGT SYSTEM INSPECTION, IAW AMM 77-21-01. FOUND S4 OUT OF TOLERANCE, IAW AMM 77-21-01. S4 T49.5 PROBE REMOVED & REPLACED, IAW AMM 77-21-01, OPS NORMAL. GROUND VERIFICATION CHECKED GOOD.
